# SDR CALA2012031400179

- Difficulty date: March 11, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 44,771 hours, 15,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CORROSION FOUND ON INTERCOSTAL SUPPORT AT RBL 49 BETWEEN STA 947&967.  REMOVED AND REPLACED INTERCOSTAL SUPPORT IAW B737 SRM 51-40-02 FOR WORK ACCOMPLISHED SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORK SHEET FORM 44.0008.
